# SDR CALA2023010200006

- Difficulty date: December 31, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 12,198 hours, 1,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 3 RH M33306 EMER LT BATTERY PACK CAPACITY TEST FAIL.  EMER LT BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
